# SDR CALA2022050601160

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767
- Aircraft serial: 25389
- Aircraft time: 120,714 hours, 18,687 cycles
- System (JASC): 7100 · Powerplant System
- Part: Window
- Part number: NA
- Part serial: NA
- Condition: None
- Location: F/O Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EECM MESSAGE INDEX BIRD STRIKE PROBLEM WAS ENCOUNTERED BY THE FL IGHT CREW WHICH WAS NOT COVERED IN THE FAULT CODE DIAGRAMS (REF FAULT CODE DIAGRAM FOR FLIGHT CREW ACTION) BIRDSTRIKE ON FO FRONT W INDSCREEN CLEANED F/O WINDOW IAW AMM TASK 12-25-04-102-001 AND INSPECTED WINDOWS ALSO THE ADJACENT STRUCTURE  IAW TASK 05-51-18-212-001- STEEP INO DAMAGE FOUND ADD FAULT:BIRDSTRIKE ON FO FRONT W INDSCREEN
